Document Detail


Native coronary artery and grafted artery spasm just after coronary artery bypass grafting: a case report.
MedLine Citation:
PMID:  20358013     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Native coronary artery spasm after coronary artery bypass grafting (CABG) is scarce. It frequently causes disastrous circulatory collapse. We report a 72-yr-old male, who experienced native coronary artery spasm and grafted artery spasm following CABG, which was successfully treated with coronary angiography and intracoronary injection of nitroglycerine.
Authors:
Jong Hyun Baek; Sung Sae Han; Dong Hyup Lee
Related Documents :
25177953 - A study of microemboli monitoring of atherosclerotic thrombotic cerebral infarction and...
25454103 - Management of the left subclavian artery and neurologic complications after thoracic en...
17041503 - Orthogonal interlocking tandem clipping technique for the reconstruction of complex mid...
Publication Detail:
Type:  Case Reports; Journal Article     Date:  2010-03-19
Journal Detail:
Title:  Journal of Korean medical science     Volume:  25     ISSN:  1598-6357     ISO Abbreviation:  J. Korean Med. Sci.     Publication Date:  2010 Apr 
Date Detail:
Created Date:  2010-04-01     Completed Date:  2010-06-28     Revised Date:  2013-05-29    
Medline Journal Info:
Nlm Unique ID:  8703518     Medline TA:  J Korean Med Sci     Country:  Korea (South)    
Other Details:
Languages:  eng     Pagination:  641-3     Citation Subset:  IM    
Affiliation:
Department of Thoracic & Cardiovascular Surgery, Yeungnam University College of Medicine, Nam-gu, Daegu, Korea.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Coronary Angiography
Coronary Artery Bypass / adverse effects*
Coronary Vasospasm / drug therapy,  etiology*
Coronary Vessels* / drug effects,  physiopathology,  surgery
Humans
Male
Nitroglycerin / therapeutic use
Treatment Outcome
Vasodilator Agents / therapeutic use
Chemical
Reg. No./Substance:
0/Vasodilator Agents; 55-63-0/Nitroglycerin
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Transcatheter embolization of a ruptured internal pudendal artery pseudoaneurysm in a patient with n...
Next Document:  Multiple, bilateral fibroepithelial polyps causing acute renal failure in a gastric cancer patient.